# SDR R61A201811171153

- Difficulty date: November 17, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 27,027 hours, 20,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT IS IN HEAVY CHECK FOUND- CORROSION ON GUSSET PLATE AT FR 90. REMOVED AND REPLACED GUSSET PLATE AT FR 90 PER SRM 51-40-08. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
